Loose skin thin skin after steroid injections

Thread: Loose skin thin skin after steroid injections

  1. #1

    Loose skin thin skin after steroid injections

    I am a nc50 in mac. I stupidly had a 'prefessional' carry out a tca peel on my chest years ago as I wanted to remove very deep stretch marks I had as a result of large breast and puberty. This backfired on hurrendously. As a result of the peel I was left with severe hyper-pigmentation and keloids. I had the keloids injected with a steroid. Which then resulted in the keloid being removed. However my skin has lost its elasticity and is very thin. I stayed in a abusive relationship because I thought no one would one me due to my scars. Now that relationship has finally ended a year ago (I am finally free of the nightmare of a man). I am scared I will be alone as my scars are unsightful. What can I do or is my reality to be alone forever? Can someone please advise on what I can do. I cry most days about this situation.

    Edited to add: I still have the hyperpigmentation and would also like advice. I have attached an image I found to illustrate my skin damage. The image is not me bt looks similar.


    Please, help I am so desperate!!!
    Last edited by serenity357; 02-08-2020 at 07:53 AM.

  2. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  3. #2
    Quote Originally Posted by serenity357 View Post
    I am a nc50 in mac. I stupidly had a 'prefessional' carry out a tca peel on my chest years ago as I wanted to remove very deep stretch marks I had as a result of large breast and puberty. This backfired on hurrendously. As a result of the peel I was left with severe hyper-pigmentation and keloids. I had the keloids injected with a steroid. Which then resulted in the keloid being removed. However my skin has lost its elasticity and is very thin. I stayed in a abusive relationship because I thought no one would one me due to my scars. Now that relationship has finally ended a year ago (I am finally free of the nightmare of a man). I am scared I will be alone as my scars are unsightful. What can I do or is my reality to be alone forever? Can someone please advise on what I can do. I cry most days about this situation.

    Edited to add: I still have the hyperpigmentation and would also like advice. I have attached an image I found to illustrate my skin damage. The image is not me bt looks similar. When you mention: "professional" it makes it sound like this was done in someone's basement. A TCA peel is very aggressive. I personally have stayed away from those and in particular in someone with a history of keloid scars.

    I'm sure your keloid scars were injected with FU-1 Kenalog injections into the scars. They're designed to break the scar tissue down a bit, too much of this breaks the proteins in your skin and results in a loss of mass in the area.

    Unfortunately, there is no magic wand out there to fix these things perfectly, but there is micropigmentation out that is like a tattoo that helps colorize the skin and help it look more visually appealing.

    Loose skin once it has lost it's elasticity is remedied by surgery that removes

    I hope this helps, best of luck.


    Please, help I am so desperate!!!

    You said you had a peel on your chest and it went bad but in the picture it's the back of your legs.?
    Last edited by Freddy2020; 02-08-2020 at 08:59 AM.

  4. #3
    I said the image is not of me. I found an image that looked similar to my scarring.
    Last edited by serenity357; 02-08-2020 at 09:04 AM.

  5. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  6. #4
    I sent a message that didn't appear here for some reason. I didn't completely read your message but I got the just of it. I believe that any keloid scar or hard formation should continue with steroid injections, localized to the are that is treated, ideally 5FU- Kenalog injections. That would correct the issues with any hard spots in the skin. For skin color corrections you could look at micropigmentation which is basically a tattoo that of which the idea is that your tattoo matches your skin color hiding the skin discoloration. As for the loose skin, you could look at a surgery where they remove the excess skin but hide the surgical marks under your breast or as the surgeon you choose sees fit.

  7. #5
    Did you read what I wrote in the reply and was in your quote?

  8. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

Similar Threads

  1. loose skin after tca peel
    By fancycat in forum Basic Skin Care
    Replies: 21
    Last Post: 09-26-2013, 06:31 AM
  2. Loose skin on thin face.
    By dorri in forum Basic Skin Care
    Replies: 5
    Last Post: 09-20-2011, 10:05 AM
  3. Thin, wrinkled skin due to steroid creams
    By blueion in forum Eczema
    Replies: 3
    Last Post: 03-15-2010, 09:37 AM
  4. Replies: 4
    Last Post: 11-06-2009, 05:50 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •